# SDR CWQ2004F00004

- Difficulty date: August 28, 2003
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N352QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600352
- Engine: Pwa JT15D5
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: 652610013
- Condition: Mismanufactured
- Location: Fuel Vent
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINT, A FUEL LEAK WAS BEING WORKED IN RT WING AREA FORWARD OF MLG.  DURING INSTALLATION OF PLUMBING WHICH WAS REMOVED FOR ACCESS A LINE WAS DAMAGED.  PART WAS ORDERED AND RECEIVED BEFORE INSTALLATION LINES WERE COMPARED THE CORRECT PART NR WAS ON LINE ASSY, BUT THE LINE HAD THE CONNECTIONS SWAPPED (FLARED B-NUT AND WIGGINS CLAMP FITTING), MFG PULLED BUILD UP PRINT AND AGREED THAT THE LINE WAS BUILT INCORRECT.
